# SDR CA190614019

- Difficulty date: June 13, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 2120 · Air Distribution System
- Part: Shutoff Valve
- Part number: 820902DASH6
- Condition: Failed
- Location: Aft Fuselage
- Component: Ecs, Hmltnsnstrnd
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) ATB TO DUE TO UNABLE TO CONTROL PRESSURIZATION AND BOTH BLEED HOT CAUTION LIGHTS ON. CHECK LIST PERFORMED BUT LEFT BLEED HOT REMAINED ON. TROUBLESHOOTING UNDERWAY. FC L CH: 1102, 1007, 3003, 3801. FC R CH: 1007, 3003, 3001, 3B01, 3801, 1302. PFCSOV REPLACED. A/C IN NOW BACK INTO SERVICE. (TC# 20190614019)
